# SDR COMA0160827

- Difficulty date: October 18, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 4,708 hours, 4,330 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim Switch
- Part number: 9960013
- Part serial: NA
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT #5280.  DURING CRUSIE FLIGHT DESTINATION CVG, THE STABILIZER AND MACH. TRIM CAUTION MESSAGES ACTIVATED, CREW DECLARED AN EMERGENCY AND DIVERTED TO PIT.REPLACED THE CAPTIANS PITCH TRIM SWITCH.
